# SDR SWAA2017101917197

- Difficulty date: October 16, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 51,130 hours, 29,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY THRESHOLD EMERGENCY EXIT LIGHT LENS BROKEN.    R & R THE LENS IAW AMM.
